MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE WITH FIBERTAG, ABS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/23/2024, it was reported by a distributor via (b)(4) that an ar-1588tnt acl-fibertag®-tightrope suture broke off of the needle.This occurred during an acl quad case before the nurse completed the pass through the tendon.She was not using excessive force while pulling it through and the suture came off the needle.
 
Additional Manufacturer Narrative
Additional information: b5, g3.Corrections: h.1 set as n/a.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon receiving additional information from the field that clarified the event and evaluation of the returned devices, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.
 
Event or Problem Description
Additional information was provided on 10/29/2024 where it was stated that this occurred during graft preparation, which was all tendon, a flipcutter iii was used to prepare the bone, however, the needle broke off during tendon prep, long before the tendon was passed into the bone socket.There was no delay, and they are unsure if additional anesthesia was administered.

Brand Name
ACL TIGHTROPE WITH FIBERTAG, ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20631517
Report Number1220246-2024-08444
Device Sequence Number20868994
Product Code MBI
UDI-Device Identifier00888867308466
UDI-Public(01)00888867308466(11)240627(17)290531(10)15279615
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG, ABS
Device Catalogue NumberAR-1588TNT
Device Lot Number15279615
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown